BibTeX record: journals/rts/LuLWS07

download as .bib file

@article{DBLP:journals/rts/LuLWS07,
  author    = {{Wan-Chen} Lu and
               {Kwei-Jay} Lin and
               {Hsin-Wen} Wei and
               {Wei-Kuan} Shih},
  title     = {Rate monotonic schedulability tests using period-dependent conditions.},
  journal   = {Real-Time Systems},
  year      = {2007},
  volume    = {37},
  number    = {2},
  pages     = {123--138},
  url       = {http://dx.doi.org/10.1007/s11241-007-9034-1},
  doi       = {10.1007/s11241-007-9034-1},
  timestamp = {Tue, 02 Sep 2014 23:26:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rts/LuLWS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}